MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP; STOPCOCK, I.V. SET
Catalog Number AC315
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.
 
Event or Problem Description
An event involved a 12 in (30 cm) appx 1.6 ml, ext set w/3-gang nanoclave stopcock w/nanoclave, spin luer where it was reported that upon assessment, flush line attached to the distal port of the manifold was detached hanging on floor.No air in line noted, line discontinued from patient.Normal saline (ns) flush running onto floor.There was patient involvement, and no harm reported.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.

Brand Name
12 IN (30 CM) APPX 1.6 ML, EXT SET W/3-GANG NANOCLAVE¿ STOPCOCK W/NANOCLAVE¿, SP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24529570
Report Number9617594-2026-00231
Device Sequence Number9071175
Product Code FMG
UDI-Device Identifier00887709121379
UDI-Public00887709121379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC315
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE. UNK MFR.
Patient SexUnknown